| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the defective part, tested the system, and returned it to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that boot-up failure occurred due to a defective part on a allura xper fd10.The clinical use of the system was unknown.There was no reported patient or user harm.